Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An existence theorem for ordinary differential equations in Banach spaces


Authors: Shui-Nee Chow and J.D. Schuur
Journal: Bull. Amer. Math. Soc. 77 (1971), 1018-1020
MSC (1970): Primary 3495, 3404; Secondary 2630
DOI: https://doi.org/10.1090/S0002-9904-1971-12843-4
MathSciNet review: 0287127
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dieudonné, Deux exemples singuliers d'équations différentielles, Acta Sci. Math. Szeged (Leopoldo Fejér Frederico Riesz LXX annus natis dedicatus, pars B) 12 (1950), 38-40. MR 11, 729. MR 35397
  • 2. J. A. Yorke, A continuous differential equation in Hilbert space without existence, Funkcial Ekvac. 13 (1970), 19-21. MR 264196
  • 3. M. A. Krasnoselskiĭ and S. G. Kreĭn, Nonlocal existence theorems and uniqueness theorems for systems of ordinary differential equations, Dokl. Akad. Nauk SSSR 102 (1955), 13-16. (Russian) MR 17, 151. MR 71588
  • 4. C. Corduneanu, Equazioni differenziali negli spazi di Banach, Teoremi di esistenze e di prolungabilità, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fiz. Mat. Nat. (8) 23 (1957), 226-230. MR 20 #3312. MR 96830
  • 5. L. Cesari, Existence theorems for optimal solutions in Pontryagin and Lagrange problems, SIAM. J. Control 3 (1966), 475-498. MR 199762
  • 6. A. Lasota and C. Olech, On Cesari's semicontinuity condition for set valued mappings, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968), 711-716. MR 39 #6138. MR 244824
  • 7. B. J. Pettis, A note on regular Banach spaces, Bull. Amer. Math. Soc. 44 (1938), 420-428.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3495, 3404, 2630

Retrieve articles in all journals with MSC (1970): 3495, 3404, 2630


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12843-4

American Mathematical Society